MAUDE Adverse Event Report: COVIDIEN HANDLE FLEXICLEAR REG CAPACITY; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

COVIDIEN HANDLE FLEXICLEAR REG CAPACITY; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number K61
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record (dhr) could not be conducted because a lot number was not provided.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.There were no physical samples or pictures submitted with this complaint report.Complaint shall be reopened if a sample is received.Since the sample has not been received for evaluation; conditions reported could not be confirmed and the root cause cannot be specifically identified; therefore, corrective action will be limited to the manufacturing awareness at this time.The current process is running according to product specifications meeting quality acceptance criteria.We will keep monitoring the process for any adverse trends that require immediate attention.
 
Event or Problem Description
The customer reported that the box looks just fine, but nearly every yankauer suction handle is mangled/bent/broken in half and poking out of the package.

Brand Name
HANDLE FLEXICLEAR REG CAPACITY
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key12242306
Report Number9612030-2021-03007
Device Sequence Number14492599
Product Code GCX
UDI-Device Identifier00885380030171
UDI-Public00885380030171
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberK61
Device Catalogue NumberK61
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2021
Initial Report FDA Received Date07/28/2021
Patient Sequence Number1